View : 24 Download: 0

Warped product approach to universe with nonsmooth scale factor

Title
Warped product approach to universe with nonsmooth scale factor
Authors
Choi J.Hong S.-T.
Ewha Authors
홍순태
SCOPUS Author ID
홍순태scopus
Issue Date
2004
Journal Title
Journal of Mathematical Physics
ISSN
0022-2488JCR Link
Citation
vol. 45, no. 2, pp. 642 - 651
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In the framework of Lorentzian warped products, we study the Friedmann-Robertson-Walker cosmological model to investigate nonsmooth curvatures associated with multiple discontinuities involved in the evolution of the universe. In particular we analyze nonsmooth features of the spatially flat Friedmann-Robertson-Walker universe by introducing double discontinuities occurred at the radiation-matter and matter-lambda phase transitions in astrophysical phenomenology. © 2004 American Institute of Physics.
DOI
10.1063/1.1637714
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE